# SDR ASAA2013112296494

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 4,210 hours, 1,338 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK ON F/O NAV DISPLAY.  ACFT GROUNDED.  BITE CHECKED RT FMC,  FOUND NO FAULTS LOGGED IN INFLT FAULTS ON CURRENT FAULTS.  REF FIM 34-61, TASK 801 & 836.
